RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 10  


Asymptotic problems connected with the heat equation in perforated domains
V. V. Zhikov
1283
Inverse theorems for multipoint Padé approximants
Le ba Kkhan' Chin'
1306
Tangent fields on deformations of complex spaces
V. P. Palamodov
1320
On harmonic approximation in the $C^1$-norm
P. V. Paramonov
1341
Extension theory and localization of resonances for domains of trap type
I. Yu. Popov
1366
New methods for the classification of the simple modular Lie algebras
H. Strade
1391
On a way of obtaining lower estimates for the errors of quadrature formulas
V. N. Temlyakov
1403
Reduction theorems for the Brauer conjecture on the number of characters in a $p$-block
P. G. Gres'
1414
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019